# SDR SWAA2019112739199

- Difficulty date: November 7, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 72,104 hours, 42,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812319
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LONGITUDINAL DOOR SILL WEB CORRODED BETWEEN BS. 767+3 TO BS. 767+8, RBL 19, ON UPPER AND LOWER SURFACE OF FREE FLANGE.          / R&R WEB IAW SRM AND DWG.
